On a Class of Pseudodifferential Operators with Double Characteristics.
Inventiones mathematicae, Tome 24 (1974), pp. 1-34
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1974__24_142267,
author = {L. de Boutet de Monvel and F. Tr\`eves},
title = {On a {Class} of {Pseudodifferential} {Operators} with {Double} {Characteristics.}},
journal = {Inventiones mathematicae},
pages = {1--34},
year = {1974},
volume = {24},
zbl = {0281.35083},
url = {http://geodesic.mathdoc.fr/item/IM_1974__24_142267/}
}
L. de Boutet de Monvel; F. Trèves. On a Class of Pseudodifferential Operators with Double Characteristics.. Inventiones mathematicae, Tome 24 (1974), pp. 1-34. http://geodesic.mathdoc.fr/item/IM_1974__24_142267/